# SDR USAA2011102800003

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 61,491 hours, 41,094 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31438
- Part serial: 03130490
- Condition: Worn
- Location: Nlg
- Part time: 23,908 hours, 16,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNT TIRE SMELL ON TAKEOFF.  WHEEL SHIMMY UNIDENTIFIABLE FROM WHICH BOGGIE. MAINTENANCE FOUND NOSE TIRES FLAT SPOTTED.  REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES PER AMM 32-45-21.  SPIN CHECK GOOD.
